Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have taken stugeron for almost 9 month now. And I have begin to feel some pain in my joint especially in my knee and elbow could it be a side effect of the medicine am taking?

3 Doctors Answered
I have taken stugeron for almost 9 month now. And I have ...
Hi lybrate-user I think Stugeron contains Antihistaminic drug k/a cinnarizine. Common adverse effects are Dizziness, Sweating,Dry-mouth, Gastric irritation and pain, muscle stiffness and trembling, Headache, anaphylaxis and Vomiting etc. But joint pain usually not commonly faced. Please consult a physician to switch over to any other drug for the time being. Regards.
1 person found this helpful
I have taken stugeron for almost 9 month now. And I have ...
Chiropractic adjustment will help. Contrast Fomentation (Hot and Cold). Avoid Squatting- Avoid sitting Cross legged
I have taken stugeron for almost 9 month now. And I have ...
vrihad vat chintamani ras 125 mg twice a day vatari avleh 10 gm twice a day
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.